# SDR GTIA2021081335930

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 12,383 hours, 5,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO BOS STRONG DIRTY SOCKS SMELL IN COCKPIT AND THROUGHOUT CABIN.-PERFORMED EVALUATION PER TSM 05-50-00-810-831-A.  OPERATED BOTH PACK 1 AND PACK 2 WITH ENG 1 AND ENG 2 BLEEDS.  NO ODOR PRESENT. ACFT OK FOR SERVICE.
